Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 46, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 29, 2009, 6:08 AM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Mar 29, 2009, 9:59 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 6:08 AM CDT (11:08 UTC)
- In effect from
- Mar 29, 2009, 9:59 AM CDT
- Expired
- Mar 30, 2009, 11:02 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Hannibal (HNNM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 291108
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
608 AM CDT SUN MAR 29 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF PRECIPITATION THE PAST 24 HOURS.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-301108-
/O.NEW.KLSX.FL.W.0046.090329T1459Z-090408T1200Z/
/HNNM7.1.ER.090329T1459Z.090403T0000Z.090407T1200Z.NO/
608 AM CDT SUN MAR 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM THIS MORNING TO WEDNESDAY APRIL 08...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 16.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
* IMPACT...AT 13.0 FEET...A FEW UNPROTECTED LOW LANDS BEGIN TO FLOOD.
$$
ILC149-MOC163-301107-
/O.NEW.KLSX.FL.W.0047.090329T1200Z-090405T0000Z/
/LUSM7.1.ER.090329T1200Z.090329T1800Z.090404T0000Z.NO/
608 AM CDT SUN MAR 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 15.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
$$
ILC013-MOC163-301107-
/O.NEW.KLSX.FL.W.0048.090329T1108Z-090405T1200Z/
/CLKM7.1.ER.090329T0907Z.090401T1200Z.090404T1200Z.NO/
608 AM CDT SUN MAR 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* UNTIL SUNDAY APRIL 05...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/30 03/31 04/01 04/02 04/03
MISSISSIPPI RIVER
HANNIBAL 16 15.86 15.7 15.5 15.8 16.1 16.2
LOUISIANA 15 14.86 14.7 14.7 15.0 15.1 15.0
CLARKSVILLE 24 25 25.07 25.0 25.3 25.4 25.3 25.23 follow-up statements
000
WGUS83 KLSX 291834
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT SUN MAR 29 2009
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
AT LOUISIANA AFFECTING PIKE COUNTY
AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE COUNTIES
AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THE PAST 24 HOURS AND BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-301834-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-090403T1200Z/
/HNNM7.1.ER.090329T1237Z.090330T0000Z.090402T1200Z.NO/
134 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FRIDAY MORNING.
* AT 1:00 PM SUNDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
$$
ILC149-MOC163-301833-
/O.CON.KLSX.FL.W.0047.000000T0000Z-090405T0000Z/
/LUSM7.1.ER.090329T1200Z.090330T1200Z.090404T0000Z.NO/
134 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY EVENING.
* AT 1:00 PM SUNDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
EVENING.
$$
ILC013-MOC163-301833-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090409T0600Z/
/CLKM7.1.ER.090329T0907Z.090331T0000Z.090408T0600Z.NO/
134 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL THURSDAY APRIL 09.
* AT 1:00 PM SUNDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET BY
MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
$$
ILC083-MOC183-301833-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090409T1500Z/
/GRFI2.1.ER.090326T0830Z.090331T0600Z.090408T1500Z.NO/
134 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THURSDAY APRIL 09.
* AT 1:00 PM SUNDAY THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
WEDNESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/30 03/31 04/01 04/02 04/03
MISSISSIPPI RIVER
HANNIBAL 16 16.16 16.2 16.2 16.1 16.0 15.8
LOUISIANA 15 15.29 15.6 15.5 15.4 15.4 15.1
CLARKSVILLE 24 25 25.61 26.1 26.4 26.4 26.3 26.2
GRAFTON 18 19.19 20.0 20.7 20.7 20.5 20.2000
WGUS83 KLSX 300318
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT SUN MAR 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL
MISSISSIPPI RIVER AT LOUISIANA
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
MISSISSIPPI RIVER AT GRAFTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.NO ADDITIONAL PRECIPITATION IS EXPECTED DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-310318-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-090405T0600Z/
/HNNM7.1.ER.090329T1237Z.090329T2100Z.090404T0600Z.NO/
1018 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* CRESTED NEAR 16.2 FEET EARLIER TODAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
NEXT SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC149-MOC163-310317-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-090405T1800Z/
/LUSM7.1.ER.090329T1200Z.090330T0600Z.090404T1800Z.NO/
1018 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY
OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT SATURDAY
EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
$$
ILC013-MOC163-310317-
/O.EXT.KLSX.FL.W.0048.000000T0000Z-090408T0600Z/
/CLKM7.1.ER.090329T0907Z.090330T1200Z.090407T0600Z.NO/
1018 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY
TOMORROW MORNING.
$$
ILC083-MOC183-310317-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-090410T0300Z/
/GRFI2.1.ER.090326T0830Z.090331T1200Z.090409T0300Z.NO/
1018 PM CDT SUN MAR 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
TUESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/30 03/31 04/01 04/02 04/03
MISSISSIPPI RIVER
HANNIBAL 16 16.11 15.9 15.9 16.0 16.0 16.0
LOUISIANA 15 15.50 15.7 15.4 15.3 15.3 15.1
CLARKSVILLE 24 25 25.94 26.3 26.1 26.0 26.0 25.6
GRAFTON 18 19.56 20.1 21.0 21.0 20.9 20.7000
WGUS83 KLSX 301602
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CDT MON MAR 30 2009
...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT AT HANNIBAL...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-301632-
/O.CAN.KLSX.FL.W.0046.000000T0000Z-090405T0600Z/
/HNNM7.1.ER.090329T1237Z.090329T2100Z.090330T0600Z.NO/
1102 AM CDT MON MAR 30 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 10:00 AM MONDAY THE STAGE WAS 15.8 FEET.
* FELL BELOW FLOOD STAGE AT 1:00 AM MONDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.7 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/31 04/01 04/02 04/03 04/04
MISSISSIPPI RIVER
HANNIBAL 16 15.84 15.7 15.7 15.7 15.7 15.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 29, 5:45 AM CDT, 23 minutes earlier.
Area forecast discussion, Mar 29, 5:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
545 AM CDT SUN MAR 29 2009
.DISCUSSION...
/412 AM CDT SUN MAR 29 2009/
THE SECOND DEFORMATION ZONE DEVELOPED PRETTY MUCH ON SCHEDULE LATE
YESTERDAY EVENING ACROSS ERN MO AND WEST CENTRAL IL AS THE
MID/UPPER LOW MOVED INTO SE MO AND THE TROF STARTED TO TAKE ON A
NEGATIVE TILT. STRONG DYNAMIC COOLING ALONG WITH MELTING HELPED
COOL THE LOW LEVELS BETWEEN AROUND 03-06Z...WITH A CHANGE TO A
RAIN/SLEET MIX AND THEN OVER TO SNOW. AFTER THE FINAL CHANGEOVER
THE SNOW CAME FAST AND FURIOUS WITH HIGH RATES AND BIG FLAKES...RAPID
COOLING THE GROUND ALLOWING FOR QUICK ACCUMULATIONS. DUE TO THIS
AND THE WET NATURE OF THE SNOW...AREA ROADS BECAME SLICK RATHER
QUICKLY. HIGHEST ACCUMS ACRS ERN MO THUS FAR HAVE GENERALLY BEEN
AROUND 3 INCHES GIVE OR TAKE A LITTLE...AND WHERE SNOW HAS ENDED
THERE IS ALREADY MELTING AND SETTLING OCCURING.
THE AXIS OF HEAVIEST SNOW WITHIN THE NORTH/SOUTH ORIENTED BAND
HAS MOVED INTO IL IN CONCERT WITH THE EJECTING MID/UPPER LOW NOW
MOVING INTO SRN INDIANA. WILL KEEP THE ADVSRY GOING IN SW IL THRU
12Z WITH AN ADDITIONAL 1-3 INCHES OF SNOW BY 12Z. LOW CLOUDS
EXTENDED BACK INTO CENTRAL MO AND THESE SHOULD CLEAR EWD PRETTY
QUICKLY WITH THE BACK EDGE IN SOUTHWEST ILLINOIS BY EARLY
AFTERNOON. THINK THE SNOW WILL BE GONE BY EVENING WITH THE HIGH
MARCH SUN ANGLE. WOULDNT BE SURPRISED IF THE WARMER MAV TEMPS
TURNED OUT OK...BUT SHAVED A FEW DEGS IN THE SNOW AREAS.
WEAK RIDGING WILL MOVE ACROSS TONIGHT WITH SELY SFC WINDS DEVELOPING
DURING THE OVERNIGHT HOURS. HAVE ADDED SOME PATCHY FOG DUE TO THE
RAIN AND SNOW OVER THE LAST 24+ HRS. BEST CHANCE WILL BE FROM ERN
MO INTO SRN IL WHERE THE WIND WILL BE LIGHTEST.
THE TROF CURRENTLY MOVING THRU THE PAC NW WILL AMPLIFY GREATLY OVER
THE NEXT 36H AS IT MOVES THRU THE GREAT BASIN AND ROCKIES. THIS NEXT
SYSTEM WILL BEGIN IMPACTING THE AREA MONDAY NIGHT. A NICE SWLY LLJ
RAMPS UP ADVECTING SOME DECENT MOISTURE INTO THE AREA. THIS IN
CONCERT WITH MODEST MID LEVEL LAPSE RATES RESULTS IN AN AXIS OF
ELEVATED INSTABILITY. THESE FACTORS COMBINED WITH GOOD LARGE SCALE
ASCENT ASSOCIATED WITH THE SHRTWV TROF SHOULD RESULT IN A BAND OF
SHOWERS AND SOME THUNDERSTORMS SPANNING THE FRONTAL ZONE MONDAY
NIGHT INTO TUESDAY MORNING. NEWER MODEL GUIDANCE IS A BIT SLOWER
THAN THE PREVIOUS RUNS THUS HAVE BOOSTED THE POPS ON TUESDAY MORNING
ACROSS ERN MO INTO IL TO ACCOUNT FOR THIS.
THE ACTIVE PATTERN PERSISTS WITH YET ANOTHER SYSTEM LATE WED NIGHT
INTO THURS.
GLASS
&&
.AVIATION...
/519 AM CDT SUN MAR 29 2009/
FOR THE 12Z TAFS...DO NOT THINK WE WILL HAVE MUCH SNOWFALL LEFT
FOR UIN...STL AND SUS BY 12Z SUN WITH THE UPR/SFC LOW MOVG WELL
E-NE OF THE AREA. MAY NEED TO INCLUDE 5-6SM -SN IN STL TIL 13Z SUN
DEPENDING ON THE LATEST RADAR TRENDS AND OBS JUST BFR TAF
ISSUANCE TIME. CLRG LINE WAS JUST W OF COU ATTM AND MOVG FAIRLY
RAPIDLY EWD. IT SHOULD BE CLR IN COU BY 12Z SUN...AND CLR OUT IN
UIN ARND 15Z SUN...AND IN STL/SUS ARND 16Z SUN BASED ON SATELLITE
TRENDS...A LTL QUICKER THAN THE MDL MOS CLOUD GUIDANCE. UNTIL CLRG
CLOUD HGTS SHOULD BE ARND 1000 FT MAYBE SLIGHTLY HIGHER. STG AND
GUSTY NWLY SFC NWDS SHOULD WKN THIS AFTN AS THE STG SFC LOW MOVES
WELL NE OF THE AREA AND AS A WK SFC RDG BLDS INTO THE CWA BHND IT.
THE SFC WND WILL BE LIGHT THIS EVNG...BCMG E-SELY IN COU AND UIN
LT TGT. SOME HI LVL CLOUDS MAY MOVE INTO THE AREA LT TGT...MAINLY
IN COU. SOME FOG IS ALSO POSSIBLE LT TGT MAINLY IN SUS WITH A LGT
SFC WND...RECENT RAIN/SNOW...AND A CLR SKY AT LEAST DURING THE
EVNG HRS.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR BOND IL-
CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 29, 5:45 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 545 AM CDT SUN MAR 29 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 545 AM CDT SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW WILL END ACROSS SOUTHWEST AND SOUTH CENTRAL ILLINOIS EARLY THIS MORNING WITH STORM TOTAL ACCUMULATIONS OF 1 TO 3 INCHES. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 700 AM. FOR FURTHER INFORMATION...PLEASE REFER TO THE WINTER WEATHER ADVISORY PRODUCTS. MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHEAST WINDS WILL INCREASE ON MONDAY WITH GUSTS TO 35 MPH ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI DURING THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA MONDAY NIGHT INTO TUESDAY MORNING AS A NEW STORM SYSTEM MOVES THROUGH THE REGION MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY STORM TOTAL SNOWFALL FOR THE RECENT STORM SYSTEM. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Mar 29, 2:56 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0255 AM SNOW WELDON SPRING 38.72N 90.65W
03/29/2009 M2.2 INCH ST. CHARLES MO NWS OFFICE
SNOW BOARD DEPTH
&&
EVENT NUMBER LSX0901681
FUCHSLocal storm report, Mar 29, 3:03 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW 3 SW FENTON 38.51N 90.49W
03/29/2009 M0.5 INCH ST. LOUIS MO PUBLIC
STARTED JUST BEFORE MIDNIGHT.
&&
EVENT NUMBER LSX0901682
FUCHSLocal storm report, Mar 29, 3:06 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 AM SNOW GRANITE CITY 38.71N 90.13W
03/29/2009 M2.3 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0901683
FUCHSLocal storm report, Mar 29, 3:21 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0320 AM SNOW WASHINGTON 38.55N 91.01W
03/29/2009 M0.5 INCH FRANKLIN MO TRAINED SPOTTER
MAINLY LIGHT SNOW.
&&
EVENT NUMBER LSX0901684
FUCHSLocal storm report, Mar 29, 3:52 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0341 AM SNOW MEDORA 39.18N 90.14W
03/29/2009 M1.2 INCH MACOUPIN IL PUBLIC
SNOW DEPTH ON STREET WITH MODERATE SNOW FALL.
&&
EVENT NUMBER LSX0901685
FUCHSLocal storm report, Mar 29, 5:21 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 AM CDT SUN MAR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW AVISTON 38.61N 89.61W
03/29/2009 M1.0 INCH CLINTON IL TRAINED SPOTTER
STILL SNOWING MODERATELY
&&
EVENT NUMBER LSX0901686
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:03 PM CDT | River Flood Warning | LSX | Brown | 38 hr |
| Mar 29, 4:15 AM CDT | Winter Weather Advisory | LSX | Bond, Clinton, Fayette, Marion, Montgomery, Washington | 3 hr |
| Mar 29, 6:08 AM CDT | River Flood Warning | LSX | Pike | 4 days |
| Mar 29, 6:08 AM CDT | River Flood Warning | LSX | Calhoun | 5 days |
| Mar 28, 9:55 PM CDT | River Flood Warning | LSX | Marion | 11 hr |
| Mar 28, 9:55 PM CDT | River Flood Warning | LSX | Marion | 11 hr |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.